Upper Gastrointestinal Bleeding Associated with the Use of NSAIDs

@article{Laporte2004UpperGB,
  title={Upper Gastrointestinal Bleeding Associated with the Use of NSAIDs},
  author={J. Laporte and L. Iba{\~n}ez and X. Vidal and L. Vendrell and R. Leone},
  journal={Drug Safety},
  year={2004},
  volume={27},
  pages={411-420}
}
AbstractAim: The relative gastrointestinal toxicity of NSAIDs in normal clinical practice is unknown. The aim of this study was to estimate the risk of upper gastrointestinal bleeding associated with NSAIDs and analgesics, with special emphasis on those agents that have been introduced in recent years. Design: Multicentre case-control study. Patients: All incident community cases of upper gastrointestinal bleeding from a gastric or duodenal lesion in patients aged >18 years of age (4309 cases… Expand
122 Citations
Bleeding Peptic Ulcer in the Elderly
  • 50
...
1
2
3
4
5
...

References

SHOWING 1-10 OF 23 REFERENCES
Upper gastrointestinal bleeding among users of NSAIDs: a population-based cohort study in Denmark.
  • 115
Nonsteroidal anti‐inflammatory drug use in relation to major upper gastrointestinal bleeding
  • 124
...
1
2
3
...